# SDR SWAA2024101547450

- Difficulty date: October 11, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 53,995 hours, 32,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EXIT COVER ON OVERWING EXIT SIGN MISSING<[01] INSTALLED FWD EXIT COVER ON EXIT SIGN IAW SIP.
